Central limit theorem for stochastically additive functionals of ergodic chains

Authors

  • N. V. Moskal'tsova
  • V. M. Shurenkov

Abstract

A central limit theorem is proved for stochastically additive functional of ergodic Markov chains.

Published

25.10.1994

Issue

Section

Short communications

How to Cite

Moskal'tsova, N. V., and V. M. Shurenkov. “Central Limit Theorem for Stochastically Additive Functionals of Ergodic Chains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1421–1423, https://umj.imath.kiev.ua/index.php/umj/article/view/5625.